Female, Age 34, 5'0'', 109lbs
Approximately 2 years ago: bloating and lower right abdominal pain.
Weight gain of about 20lbs (over 20% increase within about 4-5 months)
Bloating lasted for about six months, progressively worse with the pain and the addition of periodic diarrhea and gas
Feeling tired or worn out all the time.1b. Doctor Analysis
Via laporoscopy found ovarian cysts, small acorn size
Also positive for Endometriosis1c. Action Taken
Placed on HRT, with NO FOLLOW UP (we did not have GYN's downrange)2a. More/continued Symptoms:
Abdominal pain worsened, became more consistent (difficult bowels, abdominal lower right side pain afterwards)
Left toe nail fell off (with no injury) and slowly grew back thick white/yellow not attached to the skin (and has been this way with small achy pain for about a year - sometimes with pain up my leg to my knee)
Legs ache and swell at night
TB Test a month ago was "partially positive" between a 6-10mm result (no treatment or further tests recommended until I come back in a year for a follow up - which is what they always to do national guard on active duty - come back to a doctor once you're no longer on orders, then it no longer becomes their problem)
Very tired and achy like the flu
Feel feverish, but no fever
Swollen glands (not consistent, but cannot find correlation with anything I'm eating or doing to cause it)
Hard time focusing or remembering things. I've always done very well academically, but I have a hard time remembering simple stuff or having "fuzzy moments".
Lost 11lbs in the past couple of months (feels good to have lost most of the weight I gained in the beginning of my pain, but it was not due to increased exercise or eating differently)2b. Doctor Analysis
Probably just stress or depression
Need to eat properly and exercise more (which I used to be a long distance runner until this whole thing started, but I just can't do it anymore)
Follow-up in a year (once I get home)It's been difficult to focus on getting tests or seeing doctors because I was on deployment, then home for a bit (stressed with seeing every family member from all over the continent), now I'm on another deployment (volunteered since my spouse is deployed to, sad we're still not in the same country). I just want to feel the way I did before I deployed.
Am I under stress? Yes, but no more than usual. Been in the military over 16 years. Should I eat better? Yes, but I hardly have an appetite most days, then other days I want to eat everything in sight. Should I exercise more? Sure, but I am so tired all the time. Even when I exercise (which used to give me energy), I feel even that more tired. By the way, I'm not depressed.
I will go back to the doctor once I'm off orders, in 11 months, but I'm hoping someone out there can help explain what's going on with my body.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?